# SDR DLM88030373

- Difficulty date: April 18, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 41,203 hours, 33,248 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1173T0640
- Condition: Loose
- Location: Empennage
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL TEMP HIGH MESSAGE DURING CLIMBOUT.  FOUND CLAMP LEAKING FROM LT PRESSURE REGULATOR VALVE AND SECURED BOTH CLAMPS. REPLACED BOTH TEMP COMPT. OVERHEAT SENSORS FOR PRECAUTION PERFORMED GROUND CHECK AT NORMAL T/O PER PFHB 9-0-7-7 TEST B-TAIL HIGH TEMP LIGHT DID NOT ILLUMINATE. TESTS GOOD.
